Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Patient expired. Taking blood thinners. Only face purple. Common appearance for blood vessel rupture?

My husband recently passed away very suddenly, when we found him which was within an hour of death, his face was very purple but the rest of his body was not, he was simply laying on his side on the floor as if he laid down because he was dizzy, there was no autopsy but we wonder what he really died from, he was on blood thinners and would this be a common appearance for someone who had a blood vessel rupture in the brain or something similar?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

It is not feasible to judge from this description.
The original condition - for which blood thinner was initially prescribed - might have been responsible...usually cardiac arrest or arrhythmia is the terminal event..
Age, personal habits, family history or co-morbidities might have contributed...
Internal bleeding - usually the brain - is common, when the INR is high

Take care
May his soul rest in peace...
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor